Ask an expert
Question

02 Oct 2008

MIRENA AND BLOATING
HI Doc, I see you responded to my previous message regarding the bloating/water retension I am currently experiencing. You wrote it normally takes 3-6 months for my body to adjust. I was just wondering if there is anything out there (medication) to take to get rid of this excess water now resulting in weight gain every week? I am feeling so uncomfortable and becoming depressed about this whole thing. Please help
Answer 436 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could take a diuretic but a doctor would have to prescribe this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20032 votes
Vote